Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Help with sleepwalking


  • Please log in to reply
3 replies to this topic

#1 EJM

EJM

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 28 October 2013 - 07:27 AM

My husband is 49. Diagnosed a yr ago. He is taking 1.5 mg pramipecole 3x a day. The past few weeks he has been sleepwalking. Anyone have some advise for me on this?? I'm scared...

#2 KimAgain

KimAgain

    Advanced Member

  • Members
  • PipPipPip
  • 511 posts
  • LocationGeorgia

Posted 28 October 2013 - 09:02 AM

He should see his doctor about it, it may be a meds side effect and they could try something else.

Good Luck!


Dx 1994, age 45.  DBS surgery, 2009:  Bi-lateral; wires to one battery - on my left side.  300mg Sinemet CR daily.


#3 Rogerstar1

Rogerstar1

    Advanced Member

  • Members
  • PipPipPip
  • 1,688 posts
  • LocationWashington, DC

Posted 28 October 2013 - 09:32 AM

First I've ever heard of this being a symptom of PD.  My experience is to awaken after fours hours of 'resting'  in the exact, precise, unmoved position I went to sleep in.  I'd think it is a medication side effect as PD generally inhibits motion rather than prompts it.  Kindly repost if/when you and the doctor have this one figured out.



#4 KimAgain

KimAgain

    Advanced Member

  • Members
  • PipPipPip
  • 511 posts
  • LocationGeorgia

Posted 28 October 2013 - 02:46 PM

First I've ever heard of this being a symptom of PD.  My experience is to awaken after fours hours of 'resting'  in the exact, precise, unmoved position I went to sleep in.  I'd think it is a medication side effect as PD generally inhibits motion rather than prompts it.  Kindly repost if/when you and the doctor have this one figured out.

Since Sinemet, I sleep like a "dead person" also.  I often awake with numb limbs because of it and stiff as a board as well.  But, before meds, I thrashed around in my sleep, kicked, and often cried out, too.  Then, when I tried Ambien, the sleepwalking began.  Someone on this site is bound to have better info, but I've heard that PD and PD meds can cause this kind of sleep disturbance--but, (blah blah blah) we are all different, so I'd say, check with your doc.


Dx 1994, age 45.  DBS surgery, 2009:  Bi-lateral; wires to one battery - on my left side.  300mg Sinemet CR daily.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users